# SDR CALA9801042

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN CENTER CARGO COMPARTMENT ANGLE BRACKET ON AFT FRAME CUTOUT AT MID SIDE STA 1780.  THE ANGLE WAS REMOVED AND A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-38-00, 51-21-01, AND 51-31-01.
